Alert archive / New Hampshire / Special Weather Statements in 2011
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 18, 2011, 6:39 PM EDT for Cheshire County, New Hampshire. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2011, 6:39 PM EDT (22:39 UTC)
- Expired
- Aug 18, 2011, 7:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Boston/Norton, MA
County Cheshire County, NH
The radar
The Boston radar (KBOX), 113 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
523 WWUS81 KBOX 182239 SPSBOX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 639 PM EDT THU AUG 18 2011 MAZ003-004-026-NHZ011-015-182330- CHESHIRE NH-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX COUNTY MA-WESTERN AND CENTRAL HILLSBOROUGH NH- 639 PM EDT THU AUG 18 2011 AT 637 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND SMALL HAIL 3 MILES EAST OF ROYALSTON...OR ABOUT 10 MILES SOUTHWEST OF JAFFREY...MOVING EAST AT 15 MPH. * SOME LOCATIONS AFFECTED INCLUDE...WINCHENDON...JAFFREY...RINDGE... ASHBURNHAM AND SHARON. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. && LAT...LON 4285 7186 4259 7185 4263 7223 4278 7225 $$ DUNTEN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 5:20 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 18, 5:20 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 520 PM EDT THU AUG 18 2011 .SYNOPSIS... HIGH PRESSURE OFF THE NEW ENGLAND COAST WILL BRING WARM AND SOMEWHAT HUMID WEATHER INTO THE WEEKEND. WHILE MUCH OF THE PERIOD WILL BE DRY...A FEW SHOWERS/THUNDERSTORMS ARE EXPECTED AT TIMES. THE BEST CHANCE FOR THE ACTIVITY TO BE MOST WIDESPREAD IS SUN AFTERNOON POSSIBLY CONTINUING INTO MON. DRY AND SEASONABLE WEATHER FOLLOWS THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... UPPER LEVEL TROUGH/COOL POOL ALOFT MAY TRIGGER A FEW SPOT SHOWERS/THUNDERSTORMS INTO THE EARLY EVENING HOURS. THE BEST CHANCE FOR THE ACTIVITY WILL BE IN WESTERN MA/NORTHERN CT. HOWEVER...THE VAST MAJORITY OF THE REGION WILL REMAIN DRY. WEAK SHEAR/FORCING ALONG WITH MARGINAL INSTABILITY SHOULD KEEP THE AREAL COVERAGE LIMITED AND NOT EXPECTING ANY SEVERE WEATHER. THE LACK OF FORCING SHOULD ALLOW ANY ISOLATED ACTIVITY TO COME TO AN END DURING THE EVENING WITH THE LOSS OF DAYTIME HEATING. OTHERWISE...EXPECT MAINLY A DRY NIGHT. THERE IS A LOW PROBABILITY THAT A FEW ADDITIONAL SPOT SHOWERS/THUNDERSTORMS COULD DEVELOP LATE TONIGHT NEAR THE SOUTH COAST AS A RESULT OF MARGINAL INSTABILITY/LOW LEVEL JET. JUST INCLUDED A SLIGHT CHANCE POP IN THIS REGION FOR NOW AS FORCING DYNAMICS ARE NOT IMPRESSIVE. LOW TEMPERATURES TONIGHT WILL GENERALLY BE IN THE 60S. PATCHY FOG WILL LIKELY DEVELOP IN THE TYPICALLY PRONE LOCATIONS WITH LIGHT WINDS AND SOME LOW LEVEL MOISTURE AVAILABLE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... FRIDAY... A PARTLY SUNNY...WARM AND SOMEWHAT HUMID DAY IS IN STORE FOR THE REGION. HIGH TEMPERATURES SHOULD BE WELL UP INTO THE 80S ACROSS MOST OF THE REGION. UPPER LEVEL TROUGH/COLD POOL ALOFT WILL LIKELY TRIGGER ISOLATED TO SCATTERED SHOWERS/THUNDERSTORMS FRIDAY AFTERNOON. THE ACTIVITY SHOULD BE HIT AND MISS...SO WILL RUN WITH MAINLY 30 TO 40 POPS. WIND FIELDS ALOFT WILL BE EXTREMELY WEAK...SO OVERALL SEVERE WEATHER POTENTIAL REMAINS LOW. HOWEVER... TEMPERATURES AT 500 MB DROP TO -13C RESULTING IN MLCAPES BETWEEN 1500 AND 2000 J/KG. THEREFORE...AN ISOLATED STRONG TO SEVERE THUNDERSTORM OR TWO WITH LARGE HAIL CAN NOT BE RULED OUT GIVEN THE AMOUNT OF INSTABILITY THAT IS EXPECTED. THE BEST CHANCE OF THIS WILL BE WHERE TOPOGRAPHY/OROGRAPHIC AFFECTS MAY BE ABLE TO OVERCOME THE WEAK SHEAR. THE MAIN THREAT WITH ANY STORM THAT DEVELOPS ON FRIDAY WILL BE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...AS WEAK WINDS FIELDS WILL RESULT IN VERY SLOW MOVEMENT OF ANY ACTIVITY. FRIDAY NIGHT... THE MAJORITY OF THE ISOLATED TO SCATTERED SHOWERS/THUNDERSTORMS SHOULD WIND DOWN FRIDAY EVENING. HOWEVER...CAN/T RULE OUT A STRAY SHOWER OR STORM LINGERING INTO THE OVERNIGHT HOURS WITH MARGINAL INSTABILITY PERSISTING. OTHERWISE...EXPECT MAINLY DRY WEATHER ACROSS THE REGION WITH AREAS OF FOG DEVELOPING IN THE TYPICALLY PRONE LOCATIONS. LOW TEMPERATURES SHOULD MAINLY BE IN THE LOWER TO MIDDLE 60S. && .LONG TERM /SATURDAY THROUGH THURSDAY/... MODEL PREFERENCES... LONG RANGE MODELS STILL SHOWING PRETTY GOOD CONTINUITY IN THE EARLY PORTION OF THIS PERIOD...MAINLY THROUGH ABOUT MONDAY. DOES LOOK LIKE THE MODELS AND ENSEMBLES ARE TRENDING AWAY FROM A MORE AMPLIFIED PATTERN...NAMELY AN UPPER LEVEL TROUGH ACROSS THE EASTERN U.S. FOR A MORE PROGRESSIVE PATTERN ACROSS THE NORTHERN TIER STATES. HIGH PRES ALSO TRIES TO WORK WESTWARD FROM THE WESTERN ATLC TOWARD THE MID ATLC COAST BY THE MIDDLE OF NEXT WEEK. THIS WILL TEND TO KEEP THINGS MOVING ALONG ACROSS THE NORTHERN STREAM AS A FRONT PUSHES THROUGH SOMETIME MONDAY...THEN WILL TEND TO STALL AND EVENTUALLY WASH OUT S OF THE REGION. THIS IS LEANING TOWARD THE GFS AND ECMWF ENSEMBLES AS SUGGESTED BY HPC MEDIUM RANGE...WHICH LOOKS THE MOST REASONABLE CONSIDERING TIMING ISSUES AMONGST THE INDIVIDUAL SOLUTIONS OF THE MODEL SUITE EARLY NEXT WEEK. SATURDAY...STILL SOME MARGINAL INSTABILITY ACROSS CENTRAL AND NORTHERN AREAS AS THE REMNANTS OF A SURFACE TROUGH LINGERS ALONG WITH A WEAK UPPER LEVEL SHORT WAVE. DEWPTS ALSO INCREASE DURING THE DAY WITH LIGHT W-SW WINDS. LOOKS LIKE BEST CHANCE FOR SCT SHOWERS/TSTMS WILL OCCUR ACROSS S NH/CENTRAL-W MA AND N CT MAINLY DURING THE AFTERNOON AND EARLY NIGHTTIME HOURS. SHOULD SEE BEST WEATHER ACROSS SE MA...CAPE COD AND THE ISLANDS THOUGH WILL SEE NIGHTTIME FOG DEVELOPING WITH THE HIGHER DEWPTS. EXPECT HIGHS MAINLY IN THE LOWER-MID 80S. SUNDAY-MONDAY...ANOTHER STRONGER UPPER LEVEL SHORT WAVE WILL APPROACH THE REGION MAINLY FROM LATE SUNDAY MORNING THROUGH MONDAY. THIS WILL BE ASSOCIATED WITH A COLD FRONT WHICH WILL WORK INTO NORTHERN NEW ENGLAND AROUND MIDDAY SUNDAY...BUT NOTING A WIDE VARIANCE OF MODEL SOLUTIONS AS TO THE TIMING OF THIS FRONT. FOR NOW...WILL BRING THE FRONT INTO S NH DURING SUNDAY NIGHT...THEN SLOWLY WORK ACROSS THE REGION DURING MONDAY. WITH RATHER STRONG COLD FRONT ALONG WITH GOOD LIFT AND AREA OF INSTABILITY MOVING IN AHEAD OF FRONT...COULD SEE STRONG OR EVEN ISOLD SEVERE THUNDERSTORMS DURING MONDAY. WILL BE A FEW DEGREES HIGHER ON SUNDAY...WITH READINGS GENERALLY IN THE 80S...THEN WILL FALL BACK TO THE UPPER 70S TO LOWER 80S ON MONDAY WITH MORE CLOUDINESS. TUESDAY-THURSDAY...LEANED TOWARD THE ENSEMBLES FOR THIS PORTION OF THE FORECAST...BUT LOW CONFIDENCE DUE TO CONTINUED WIDE MODEL SOLUTION AMONG THE SUITE. FOR NOW...LOOKS LIKE COLD FRONT WILL PUSH S OF NEW ENGLAND WHERE IT WILL STALL WHILE HIGH PRES BUILDS OUT OF OHIO VALLEY TO THE MID ATLC. LOOKS LIKE DAYTIME HIGHS WILL RUN IN THE UPPER 70S TO LOWER 80S...JUST ABOUT AT SEASONAL NORMS. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT REST OF THIS AFTERNOON...HIGH CONFIDENCE IN MAINLY VFR CONDITIONS. A FEW SPOT SHOWERS AND THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON/EVENING. AREAL COVERAGE OF ANY ACTIVITY SHOULD BE LIMITED SO DID NOT INCLUDE IN THE TAFS. TONIGHT...LOW TO MODERATE CONFIDENCE IN TAFS. EXPECT MAINLY VFR CONDITIONS FOR MUCH OF THE NIGHT. HOWEVER...MVFR-IFR CONDITIONS IN LOW CLOUDS AND FOG PATCHES MAY DEVELOP LATE ACROSS AREAS MAINLY SOUTH OF THE MA TURNPIKE ESPECIALLY NEAR THE SOUTH COAST. FRIDAY...MODERATE TO HIGH CONFIDENCE. ANY MVFR-IFR CONDITIONS IN LOW CLOUDS/FOG PATCHES ACROSS THE SOUTH COAST/CAPE/ISLANDS SHOULD BURN OFF BY LATE MORNING/EARLY AFTERNOON. OTHERWISE...MAINLY VFR CONDITIONS. HOWEVER...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE FRIDAY MORNING AND AFTERNOON RESULTING IN BRIEFLY LOWER CONDITIONS. THE ACTIVITY SHOULD BE HIT AND MISS SO WILL NOT INCLUDE IN THE TAFS AT THIS TIME. FRIDAY NIGHT...MEDIUM CONFIDENCE IN TAFS. THE MAJORITY OF THE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END FRIDAY EVENING. OTHERWISE...MAINLY VFR CONDITIONS EXPECTED FOR THE FIRST PART OF THE NIGHT. MAY SEE LOCALIZED MVFR-IFR CEILINGS/VISIBILITIES DEVELOP IN LOW CLOUDS AND FOG MAINLY NEAR THE SOUTH COAST AND VALLEY LOCATIONS. KBOS TERMINAL...HIGH CONFIDENCE IN MAINLY VFR CONDITIONS THROUGH FRIDAY NIGHT. VERY LOW PROBABILITY OF AN ISOLATED SHOWER OR STORM LATE THIS AFTERNOON/EVENING WITH A BIT BETTER CHANCE FRIDAY AFTERNOON/EVENING. SOUTHWEST GRADIENT SHOULD BE STRONG ENOUGH TO PREVENT SEA BREEZES THROUGH FRIDAY AFTERNOON. OUTLOOK...SATURDAY THROUGH TUESDAY... SATURDAY-SUNDAY...MODERATE CONFIDENCE. MAINLY VFR CONDITIONS...BUT MAY SEE PERIODS OF MVFR-IFR CIGS/VSBYS IN SCT SHOWERS/TSTMS MAINLY ACROSS INLAND AREAS DURING THE AFTERNOON AND EARLY EVENING HOURS. MONDAY...MODERATE CONFIDENCE. BEST SHOT OF SHOWERS/TSTMS WITH APPROACHING FRONT WITH PERIODS OF MVFR-IFR CIGS/VSBYS MAINLY FROM LATE MORNING INTO THE EVENING. MAY ALSO SEE GUSTY SW WINDS...WHICH MAY BECOME STRONG IN ANY TSTMS. TUESDAY...MODERATE CONFIDENCE FOR VFR CONDITIONS. && .MARINE... TONIGHT THROUGH FRIDAY NIGHT... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA THRESHOLDS THROUGH FRIDAY NIGHT. HOWEVER...HIGH PRESSURE EAST OF THE WATERS WILL RESULT IN ANOTHER DAY OF NEAR SHORE WIND GUSTS IN THE LOWER 20 KNOTS FRIDAY AFTERNOON. AN ISOLATED THUNDERSTORM IS POSSIBLE MAINLY NEAR SHORE LATER FRIDAY AFTERNOON/EVENING. THE ONLY OTHER CONCERN WILL BE FOR AREAS OF LATE NIGHT/MORNING FOG ACROSS THE WATERS. OUTLOOK...SATURDAY THROUGH TUESDAY... SATURDAY...SW WINDS UP TO 15 KT. LOW CHANCE OF 5 FOOT SEAS ON THE OUTER WATERS...THOUGH CAPPED TO 4 FT FOR NOW. SUNDAY-MONDAY...SW WINDS MAY GUST UP TO 20 KT AHEAD OF APPROACHING FRONT. SEAS COULD REACH 5 FT ON THE OUTER WATERS. CHANCE TSTMS LATE SUN NIGHT AND MON. WINDS SHIFT TO NW MON NIGHT. TUESDAY...WINDS AND SEAS BELOW SMALL CRAFT CRITERIA. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...FRANK/EVT NEAR TERM...FRANK SHORT TERM...FRANK LONG TERM...EVT AVIATION...FRANK/EVT MARINE...FRANK/EVT
Hazardous weather outlook, Aug 18, 3:49 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 349 PM EDT THU AUG 18 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-192000- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 349 PM EDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ISOLATED STRONG TO SEVERE THUNDERSTORM OR TWO WITH LARGE HAIL IS POSSIBLE FRIDAY AFTERNOON AND/OR EARLY EVENING. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING OR MONDAY AFTERNOON. THERE IS CONSIDERABLE UNCERTAINTY IN THE TIMING OF ANY STRONG THUNDERSTORMS LATE IN THE WEEKEND OR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-192000- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 349 PM EDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG THUNDERSTORMS ARE POSSIBLE SOMETIME SUNDAY AFTERNOON INTO MONDAY...BUT CONFIDENCE AND TIMING REMAINS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 18, 5:46 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
546 PM EDT THU AUG 18 2011
MAZ003-004-NHZ011-182230-
CHESHIRE NH-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
546 PM EDT THU AUG 18 2011
AT 542 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL 3 MILES SOUTHWEST OF WARWICK...OR ABOUT 12 MILES
NORTHEAST OF GREENFIELD...MOVING EAST AT 10 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...WARWICK...RICHMOND...FITZWILLIAM
AND ROYALSTON.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY
TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE
WARNINGS.
&&
LAT...LON 4274 7237 4280 7215 4263 7211 4262 7236
4264 7240 4269 7242
SIPPRELLSpecial weather statement, Aug 18, 6:24 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
624 PM EDT THU AUG 18 2011
CTZ002-MAZ009-011-182300-
EASTERN HAMPDEN MA-HARTFORD CT-WESTERN HAMPDEN MA-
624 PM EDT THU AUG 18 2011
AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
SMALL HAIL 4 MILES SOUTHWEST OF GRANVILLE...OR ABOUT 4 MILES
NORTHEAST OF HARTLAND...MOVING EAST AT 15 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...GRANVILLE AND SOUTHWICK.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
&&
LAT...LON 4207 7299 4214 7268 4199 7262 4196 7289
4197 7290 4197 7294 4197 7295
DUNTENSpecial weather statement, Aug 18, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 639 PM EDT THU AUG 18 2011 MAZ003-004-026-NHZ011-015-182330- CHESHIRE NH-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX COUNTY MA-WESTERN AND CENTRAL HILLSBOROUGH NH- 639 PM EDT THU AUG 18 2011 AT 637 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND SMALL HAIL 3 MILES EAST OF ROYALSTON...OR ABOUT 10 MILES SOUTHWEST OF JAFFREY...MOVING EAST AT 15 MPH. * SOME LOCATIONS AFFECTED INCLUDE...WINCHENDON...JAFFREY...RINDGE... ASHBURNHAM AND SHARON. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. && LAT...LON 4285 7186 4259 7185 4263 7223 4278 7225 DUNTEN
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:24 PM EDT | Special Weather Statement | BOX | Hampden | 36 min |
| Aug 18, 7:30 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 60 min |
| Aug 18, 7:50 PM EDT | Areal Flood Advisory | BOX | Middlesex, Worcester | 2 hr |
| Aug 18, 5:46 PM EDT | Special Weather Statement | BOX | Cheshire | 44 min |
| Aug 18, 7:26 PM EDT | Special Weather Statement | BOX | Hillsborough | 49 min |
Nearby
Special Weather Statements in New Hampshire, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.